Filter by
  • Prednisone and Birth Control pills

    I have been on 60 MG Prednisone for 3 weeks and for the last week I have been having bad cramps and spotting. I am currently on Birth Control pills where I skip the placebo pills and I haven't had a period for over 2 years now. Has anyone had this problem before after being placed on steroids at a high dose? I am really miserable and am not sure if this is normal. Any suggestions to help would be greatly appreciated! Thanks!
  • 2 days ago

    "What I Wish I Knew Before I Had A Heart Attack" -- Share Your Stories and Advice

    Heart disease is the leading cause of death in both men and women in the US, which is why prevention is so important. Have you had a heart attack? We want to know: What do you wish you had known or had done differently before it happened? Your response could be featured in an upcoming story on WebMD.com.
  • 3 days ago

    Pre-Menopause or Should I see a Doctor?

    I'm 36 years old and my periods are usually pretty regular. Every 4-5 weeks and always within a day or two of my expected start date. This last time I was nearly a week and a half late and i'm now on day 13 of my period. I had a little bit of cramps this morning but very light cramps. My husband had a vasectomy so we don't use protection and he is the only guy I've been. I have experienced some hot flashes recently and my mom did go through menopause early. Could I possibly be starting....
  • 5 days ago

    spotting with HRT again

    I am using a .1 estradiol patch and 200 mg progesterone. I had spotting off and on for a few months and had an ultrasound (7mm lining) and an endometrial biopsy (results negative). Now I have some very minor spotting again. With all I've already investigated, it must be the patches that just do not work well enough for me. I am considering stopping the HRT altogether. I have a real problem with anxiety and this is just adding to it. Any thoughts?
  • 4 days ago

    Questions about fertility? Join us at 2pmET on Facebook LIVE

    Join us for a Facebook LIVE discussion on the future of fertility, featuring WebMD's Arefa Cassoobhoy, MD, MPH, and OB-GYN Traci C. Johnso, at 2pm ET. Join us here to ask your questions: https://www.facebook.com/WebMD/
  • 5 days ago

    Nose bleeds and menstrual cycles

    I was reading about other cases with the nose bleeding when a woman comes on her cycle. Well in my case I was told that I should of had this problem when I was younger. I am 66 years old do not have cycles and now have the nose bleeds. Medical opinions state it is related and I am being referred to an ENT doctor.
  • 5 days ago

    Help!!!!!

    Well I had my implanon implant taken out Jan 12 and i started my period Jan 8 and it ended Jan 15 which was just alittle spotting and later that night I had unprotected sex and he ejactulated multiple times.. I'm wondering the chances that I'll need to buy a pregnancy test.
  • 8 days ago

    Post-mirena issues

    Hello, I removed the iud on Dec 4, bled for 15 days and haven't seen my period since and I am not pregnant. What form of b/c can I use in the interim? I had multiple cases of BV while on Mirena, had severe cramping and itching in the first year and would like to try something else, any suggestions? Thanks
  • 1 month ago

    Low Estrogen Level & Menopausal Symptoms

    Hello! I am a 27 year old woman who has had 1 successful pregnancy - no miscarriages. I have been on hormonal birth control pills for about 10 years with only a few breaks. In the past 6 months I have had a range of symptoms that have gotten progressively worse. It started with deep vaginal pain with intercourse and a burning, raw feeling in the vagina after intercourse. I was seen by my OB GYN who treated it as a yeast infection and also gave me Lidocaine to apply after intercourse. She also did....
  • 9 days ago

    Facebook Live: Future of Fertililty

    Mark your calendars! Wednesday, Jan. 18 at 2 p.m. ET Have questions about fertility? This is your chance to get answers from WebMD's Arefa Cassoobhoy, MD, MPH, and OB-GYN Traci C. Johnson, MD: https://www.facebook.com/WebMD Also, don't forget to follow us on Facebook (shameless plug)!